| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Unable to perform the displacement.Pump received with cracked and bleeding lcd glass and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.
Event or Problem Description
Information received by medtronic indicated that the insulin pump broke when the customer fell off while riding the bike.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.